# SDR SWAA2024100744442

- Difficulty date: October 2, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 25,839 hours, 12,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EMERGENCY LIGHTS ON R/H SIDE OF A/C AFT OF WING INOP<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY CHARGER (M1671) AS PER AMM 33-51-06. OPS CHECK IS GOOD.
